# SDR ASAA2019021528204

- Difficulty date: February 15, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 46,321 hours, 13,859 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 90201601
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILS OVHT/FIRE TEST TESTED BOTH SIDES AND SIDE B FAILS. GROUNDED - YES. TESTED NR 2 ENGINE FIRE DET, NO FAULTS AND BOTH A & B SYS OP'S NORMAL. PER TECH SERVICES REQUEST REMOVED & REPLACED LOWER FAN FIRE DETECTOR LOOP PER AMM 26-11-01-000-802/26-11-01-400-802 AND FAN HARNESS PER AMM REF 26-11-02-000-801/26-11-02-400-801. OP'S CK'S GOOD. ETOPS GROUND VERIFICATION OPS NORMAL. THIS CLEARS MEL 26-2B.
